MathSciNet Relay Station
MathSciNet bibliographic data
MR598688 35J25 (26B20 31B20)
Jerison, David S.; Kenig, Carlos E. The Neumann problem on Lipschitz domains. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 203–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement